# SDR FDEA201501070063

- Difficulty date: January 7, 2015
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N773FD
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 75,827 hours, 28,225 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 146N34101
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE ARE TOOL MARKS ON THE EXISTING REPAIR DOUBLER AT BS 1617 STRINGER 16 - 17L.  REMOVED IAW SRM 51-40-02 REV 113.  NEW REPAIR CARRIED OUT IAW EA F-5330-T0315031 PART 1.  REPAIR CLASSIFIED AS MAJOR.
